| Model Number |
IPN030342 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "during anaesthetic monitoring in the positioning of the introducer catheter on the patient, a defect in the anti-reflux valve of the cannula is detected".It was reported the device was removed and replaced.No patient harm reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "during anaesthetic monitoring in the positioning of the introducer catheter on the patient, a defect in the anti-reflux valve of the cannula is detected.".It was reported the device was removed and replaced.No patient harm reported.The patient's condition is reported as fine.